# SDR CALA2012012700052

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 56,198 hours, 13,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32161
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED AT LOWER FUSELAGE SKIN AT BS 1835 BELOW S-25R.  MEASURED DENT LOCATED STA 1835 S-25R A/Y RATIO =26, D=.093" L=2.5" OUT OF LIMITS PER SRM 53-00-01 ALLOWABLE DAMAGE I DUE TO PROXIMITY TO SKIN LAP SPLICE.  DIP PER ECRA 5330-04158 TO PERFORM REPETITIVE INSPECTION PER PART 2 AT INTERVALS NOT TO EXCEEDE 60 DAYS AND ACCOMPLISH PERM REPAIR PER PART 3 BEFORE 180 DAYS PERFORMED HFCE, NO CRACK, OK TO CONTINUE, DIP REMAINS PERFORMED HFEC INSP PER ECRA 5330-04158 REV A NO CRACKS NOTED OK TO CONTINUE FABRICATED AND INSTALLED REPAIR REF ECRA 5330-04198 "Q/C" PERFORM HFEC INSP OF THE DENTED AREA LOCATED AT STA 1835 BELOW STR S-25R PER PART 2 AT INTERVALS NOT TO EXCEED 60 DAYS AND ACCOMPLISH A PERMANENT REPAIR PER PART 3 ON OR BEFORE 180 DAYS FROM DATE 9/20/2011 PER ECRA 5330-04158. DIP C/N 12749. LIMIT:  1) RIR: W/I EVERY 60 DAYS & 2) T/A: W/I 180 DAYS-ODE
